# SDR AALA202508123959

- Difficulty date: August 11, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N916NN
- Make and model: Boeing 737823
- Aircraft serial: 31163
- Aircraft time: 36,506 hours, 15,806 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLASHLIGHT UNDER FORWARD FLIGHT ATTENDANT JUMP SEAT FAILED TEST. REPLACED BATTERY UNDER FORWARD FLIGHT ATTENDANT JUMPSEAT PER STANDARD MAINT PRACTICES.
